Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 22, NWS Fort Worth, TX

April 17, 2008Ellis County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2008, 9:42 PM CDT for Ellis County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2008, 9:42 PM CDT (02:42 UTC)
Expired
Apr 17, 2008, 11:45 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 180243
FFWFWD
TXC139-180445-
/O.NEW.KFWD.FF.W.0022.080418T0242Z-080418T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT THU APR 17 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1145 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAIN NEAR MIDLOTHIAN...MOVING SOUTHEAST   
  AT 25 MPH. RADAR INDICATES THAT 2 INCHES OF RAIN HAS ALREADY       
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1145 PM     
  CDT. FLASH FLOODING WILL BE POSSIBLE.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...MAYPEARL...GLENN HEIGHTS...OAK LEAF...RED OAK...
  WAXAHACHIE...ITALY...FERRIS...PALMER...BARDWELL...ENNIS AND ALMA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3228 9709 3255 9709 3255 9654 3253 9650
      3251 9652 3247 9650 3243 9645 3236 9645
      3233 9641 3207 9694
TIME...MOT...LOC 0242Z 297DEG 26KT 3246 9694

$$

DUNN
2 follow-up statements
000 
WGUS74 KFWD 180344
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT THU APR 17 2008

TXC139-180445-
/O.CON.KFWD.FF.W.0022.000000T0000Z-080418T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-
1043 PM CDT THU APR 17 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
ELLIS COUNTY...

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 18 MILES
  NORTHEAST OF ALMA TO 16 MILES SOUTH OF BARDWELL...MOVING SOUTHEAST
  AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS          
  ALREADY   FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH   
  1145 PM CDT.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3228 9709 3255 9709 3255 9654 3253 9650
      3251 9652 3247 9650 3243 9645 3236 9645
      3233 9641 3207 9694
TIME...MOT...LOC 0343Z 297DEG 26KT 3248 9634 3204 9661

$$
000 
WGUS74 KFWD 180437
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CDT THU APR 17 2008

TXC139-180446-
/O.EXP.KFWD.FF.W.0022.000000T0000Z-080418T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-
1136 PM CDT THU APR 17 2008

...THE FLASH FLOOD WARNING FOR ELLIS COUNTY EXPIRES AT 1145 PM CDT...

THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

A FEW LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS MAY TAKE 
LONGER TO DRAIN...CONTINUE TO USE CAUTION.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3228 9709 3255 9709 3255 9654 3253 9650
      3251 9652 3247 9650 3243 9645 3236 9645
      3233 9641 3207 9694
TIME...MOT...LOC 0436Z 297DEG 26KT 391 4536 418 4561

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 9:21 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 17, 9:21 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT THU APR 17 2008

.UPDATE...
ANOTHER UPDATE WAS DONE TO INCLUDE WW206...REMOVE THE COUNTIES THAT
WERE IN WW205 THAT WERE NOT INCLUDED IN WW206. ANOTHER UPDATE WILL
BE SENT SHORTLY TO REMOVE A COUPLE OF COUNTIES FROM WW205.  #58

&&

.PREV DISCUSSION... /ISSUED 830 PM CDT THU APR 17 2008/

UPDATE...
HAVE CLEARED FIVE NORTHWESTERN COUNTIES FROM WW204...EASTLAND...
JACK...MONTAGUE...STEPHENS AND YOUNG. #58

PREV DISCUSSION... /ISSUED 632 PM CDT THU APR 17 2008/

AVIATION...
632 PM CDT

THUNDERSTORMS APPROACHING METRO TAF SITES. CHOSE TO INTRODUCE VCTS
AT 0030Z TO AVOID INITIAL PREVAILING CONDITION. LINE WILL AFFECT
SITES FOR AROUND 2 HOURS. WIND REPORTS FROM STORMS HAVE BEEN RATHER
PALTRY...EXPECT BULK OF WIND GUSTS AT METRO TAF SITES TO BE 35KTS OR
LESS FROM NW AS OUTFLOW PRECEDES STORMS AND EFFECTIVE COLD FRONT
TRAILS CONVECTION. DRYLINE CONVECTION HAS BEGUN EAST OF SAN ANGELO...
AND WILL IMPACT WACO LATE IN THE EVENING.

COLD-AIR STRATUS BANK IS CURRENTLY WELL BEHIND THE FRONT ACROSS
PANHANDLE. MVFR CIGS LIKELY LATE TONIGHT...AND WILL GRADUALLY LIFT
AFTER DAYBREAK AS FRONTAL LAYER DEEPENS...SCATTERING BY LATE MORNING.
25

UPDATE...
545 PM CDT

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. #58

PREV DISCUSSION..
231 PM CDT

RATHER WEAK THUNDERSTORM SET-UP (FOR APRIL) IS IN PLACE ACROSS NORTH
TEXAS AND EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE
NORTHWESTERN COUNTIES IN THE NEXT HOUR OR SO. THE UPPER LEVEL TROUGH
IS SLOWLY DIGGING SOUTHEAST ACROSS THE NATIONS MID SECTION WHILE THE
FRONT IS CURRENTLY NEAR A LINE FROM LAWTON TO GRAHAM TO SWEETWATER.
DEW POINTS ACROSS THE AREA ARE IN THE MID TO UPPER 50S WITH A FEW
SITES IN THE LOWER 60S. PERSISTENT CLOUD COVER HAS INHIBITED MUCH
SURFACE HEATING TODAY...ALTHOUGH SOME BREAKS ARE NOTED IN VISIBLE
SATELLITE. THESE TWO FACTORS WILL RESULT IN WEAK SBCAPE VALUES.

THE STRONG CAP EVIDENT ON THE 12Z FWD SOUNDING WILL CONTINUE TO
ERODE AS THE COLD FRONT AND UPPER LEVEL TROUGH MOVE CLOSER AND
LIFT INCREASES. UNIDIRECTIONAL SHEAR SUGGESTS THUNDERSTORMS WILL
ORGANIZE INTO A LINEAR SYSTEM AS THE FRONT MOVES EAST. EXPECT THE
LINE OF CONVECTION TO REACH THE METROPLEX IN THE 5 PM TO 7 PM TIME
FRAME. THE MAIN THREAT WILL BE LARGE HAIL...ALTHOUGH DAMAGING
WINDS WILL BE POSSIBLE WITH SUFFICIENT DRY AIR AVAILABLE IN THE
MID LEVELS. THE STORMS ARE EXPECTED TO BECOME ELEVATED THIS
EVENING ONCE THE FRONT CATCHES UP TO THEM. MOST OF NORTH TEXAS HAS
A VERY GOOD CHANCE FOR RAIN THIS AFTERNOON AND EVENING AS THIS
SYSTEM SWEEPS THROUGH. BY TOMORROW MORNING...PRECIP SHOULD ONLY BE
AFFECTING THE EASTERN COUNTIES AS THE SYSTEM MOVES OUT OF THE
AREA.

THIS WEEKEND LOOKS NICE WITH TEMPERATURES REACHING THE LOWER 80S
BOTH SATURDAY AND SUNDAY. BY THE BEGINNING OF THE WORK WEEK A
LARGE BOWLING BALL LOW WILL ROTATE INTO THE NORTHERN PLAINS AND
ATTEMPT TO PUSH A COLD FRONT SOUTH AS IT DOES SO. MODELS STALL THE
FRONT OUT OVER THE CENTRAL UNITED STATES AS THIS SYSTEM PIVOTS
INTO CANADA. LOW RAIN CHANCES REMAIN IN THE FORECAST NEXT WEEK AS
THIS FRONT WAVERS IN THE VICINITY OF THE RED RIVER.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  68  50  81  59 /  70  10   0   0   0
WACO, TX              52  72  49  81  60 / 100  10   0   0   0
PARIS, TX             51  64  47  78  56 /  80  20   0   0   0
DENTON, TX            49  68  47  81  60 /  60   5   0   0   0
MCKINNEY, TX          52  69  47  79  57 / 100  10   0   0   0
DALLAS, TX            50  71  52  81  61 / 100  10   0   0   0
TERRELL, TX           55  67  49  79  57 /  90  20   0   0   0
CORSICANA, TX         55  68  49  79  58 /  90  20   0   0   0
TEMPLE, TX            55  71  48  80  57 / 100  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

58/58
Hazardous weather outlook, Apr 17, 6:00 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT THU APR 17 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
600 PM CDT THU APR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT...
THUNDERSTORMS WILL AFFECT MUCH OF NORTH TEXAS THIS EVENING AND
OVERNIGHT...IN ADVANCE OF A COLD FRONT. SOME OF THESE STORMS COULD
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING...ENDING BY MIDDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY
AFTERNOON THROUGH THURSDAY. A FEW OF THE STORMS MAY BECOME SEVERE...
WITH A THREAT OF LARGE HAIL AND DAMAGING WINDS.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING ALONG AND NORTHWEST OF A
LINE FROM GOLDTHWAITE...TO DALLAS/FORT WORTH...TO SHERMAN/DENISON.
SPOTTER ACTIVATION IS ANTICIPATED ACROSS THE REMAINDER OF NORTH
TEXAS FROM LATE EVENING THROUGH THE OVERNIGHT HOURS.

26/25

In the hours before

Special weather statement, Apr 17, 8:30 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT THU APR 17 2008

TXZ141>143-180200-
COMANCHE TX-HAMILTON TX-MILLS TX-
830 PM CDT THU APR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COMANCHE COUNTY
  HAMILTON COUNTY
  MILLS COUNTY

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
COMANCHE TO 16 MILES NORTH OF SAN SABA...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE EVANT...GOLDTHWAITE...
GUSTINE...HAMILTON AND MULLIN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3131 9862 3132 9867 3135 9867 3134 9870
      3135 9873 3141 9873 3137 9877 3143 9887
      3194 9838 3168 9776 3126 9856
TIME...MOT...LOC 0130Z 271DEG 35KT 3185 9835 3142 9865

92
Special weather statement, Apr 17, 8:41 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT THU APR 17 2008

TXZ134-180215-
ELLIS TX-
841 PM CDT THU APR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ELLIS COUNTY

AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM WITH A HISTORY OF VERY LARGE HAIL AND
DESTRUCTIVE WINDS UP TO 60 MPH 5 MILES NORTHWEST OF
ALVARADO...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FERRIS...GLENN HEIGHTS...
MIDLOTHIAN...OAK LEAF...OVILLA...PALMER...RED OAK AND WAXAHACHIE.

GOLFBALL HAIL AND WIND GUSTS TO 60 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS TRACK...WARNINGS MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR NORTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR NORTH
CENTRAL TEXAS.

LAT...LON 3237 9708 3254 9709 3255 9653 3248 9649
      3247 9649 3247 9648 3239 9644
TIME...MOT...LOC 0141Z 265DEG 26KT 3248 9724

77/TLD
Local storm report, Apr 17, 8:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT THU APR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
04/17/2008                   TARRANT            TX   AMATEUR RADIO

            ONE FOOT DEEP WATER AT MEACHAM BLVD AND OLD DENTON ROAD.
Local storm report, Apr 17, 8:44 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT THU APR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             EULESS                  32.85N  97.08W
04/17/2008  E1.25 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, Apr 17, 8:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT THU APR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             MANSFIELD               32.57N  97.12W
04/17/2008  E1.00 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, Apr 17, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT THU APR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             CEDAR HILL              32.58N  96.96W
04/17/2008  E1.00 INCH       DALLAS             TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:01 PM CDTSpecial Weather StatementFWDHood29 min
Apr 17, 7:20 PM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 17, 7:38 PM CDTSevere Thunderstorm WarningFWDHood37 min
Apr 17, 7:42 PM CDTSevere Thunderstorm WarningFWDParker48 min
Apr 17, 7:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Apr 17, 7:45 PM CDTSevere Thunderstorm WarningFWDCooke, Denton45 min
Apr 17, 8:09 PM CDTSevere Thunderstorm WarningFWDTarrant66 min
Apr 17, 8:11 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell64 min
Apr 17, 8:12 PM CDTFlash Flood WarningFWDTarrant2 hr
Apr 17, 8:16 PM CDTSevere Thunderstorm WarningFWDJohnson44 min
Apr 17, 8:20 PM CDTSpecial Weather StatementFWDDallas25 min
Apr 17, 8:30 PM CDTSpecial Weather StatementFWDHamilton, Mills30 min
Apr 17, 8:30 PM CDTSevere Thunderstorm WarningFWDDallas60 min
Apr 17, 8:34 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills56 min
Apr 17, 8:41 PM CDTSpecial Weather StatementFWDEllis34 min
Apr 17, 8:47 PM CDTSevere Thunderstorm WarningFWDJohnson43 min
Apr 17, 8:52 PM CDTSevere Thunderstorm WarningFWDEllis53 min
Apr 17, 9:04 PM CDTFlash Flood WarningFWDDallas116 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 17, 9:19 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall56 min
Apr 17, 9:26 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Apr 17, 9:44 PM CDTSevere Thunderstorm WarningFWDEllis61 min
Apr 17, 9:59 PM CDTSevere Thunderstorm WarningFWDKaufman61 min
Apr 17, 10:03 PM CDTSpecial Weather StatementFWDFannin, Hunt27 min
Apr 17, 10:11 PM CDTSpecial Weather StatementFWDMcLennan34 min
Apr 17, 10:18 PM CDTSpecial Weather StatementFWDHill27 min
Apr 17, 10:32 PM CDTFlash Flood WarningFWDKaufman118 min
Apr 17, 10:32 PM CDTSpecial Weather StatementFWDNavarro58 min
Apr 17, 10:46 PM CDTSpecial Weather StatementFWDMcLennan29 min
Apr 17, 10:50 PM CDTSpecial Weather StatementFWDHenderson85 min
Apr 17, 11:03 PM CDTSpecial Weather StatementFWDBell27 min
Apr 17, 11:22 PM CDTSpecial Weather StatementFWDBell53 min
Apr 17, 11:42 PM CDTSevere Thunderstorm WarningFWDBell, Milam48 min
Apr 18, 12:13 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt37 min
Apr 18, 12:42 AM CDTSpecial Weather StatementFWDAnderson33 min
Apr 18, 12:44 AM CDTSpecial Weather StatementFWDRobertson31 min
Apr 18, 1:05 AM CDTSpecial Weather StatementFWDAnderson25 min
Apr 18, 6:37 AM CDTRiver Flood WarningFWDCollin4 hr
Apr 18, 8:10 AM CDTRiver Flood WarningFWDHunt, Rockwall6 hr
Apr 18, 9:31 AM CDTRiver Flood WarningFWDHenderson, Navarro12 hr
Apr 18, 2:45 PM CDTRiver Flood WarningFWDDallas18 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.